# SDR 20010606CW001

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: General aviation
- Aircraft: N62258
- Make and model: Cessna 172P
- Aircraft serial: 17275236
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05600145
- Condition: Corroded
- Location: Cockpit
- Part time: 8,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION AND SB, FOUND ELEVATOR CONTROL YOKE CONTAINED RUSTY WATER, CAUSING EXCESSIVE CORROSION.  IF THIS PART FAILS COMPLETE LOSS OF ELEVATOR CONTROL RESULTS.  SB PERMITS DRILLING HOLE FOR RECURRING INSPECTION.  SUGGEST SB SEB-01-3 BE MADE AN AD NOTE.
